# SDR R61A2019111931276

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON SEAT TRACK BTW FR 12 AND 16 AT LBL 11. REPLACED SEAT TRACK IAW SRM 51-41-02 AND 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
